Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 7, NWS Albuquerque, NM

July 12, 2021Catron County, Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood watch at Jul 12, 2021, 3:30 AM MDT for Catron County, Socorro County, New Mexico. It took effect at Jul 12, 2021, 12:00 PM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 12, 2021, 3:30 AM MDT (09:30 UTC)
In effect from
Jul 12, 2021, 12:00 PM MDT
Expired
Jul 12, 2021, 8:23 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

Counties Catron County, NM, Socorro County, NM

The radar

The Albuquerque radar (KABX), 153 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2149 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WGUS65 KABQ 120930
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
330 AM MDT Mon Jul 12 2021

NMZ208-209-220-241-121800-
/O.NEW.KABQ.FF.A.0007.210712T1800Z-210713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-San Agustin Plains and Adjacent Lowlands-
330 AM MDT Mon Jul 12 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS 
EVENING...

The National Weather Service in Albuquerque has issued a

* Flash Flood Watch for portions of central and west central New 
  Mexico, including the following areas, in central New Mexico, 
  Lower Rio Grande Valley and San Agustin Plains and Adjacent 
  Lowlands. In west central New Mexico, San Francisco River Valley 
  and Southwest Mountains.

* From Noon MDT today through this evening.

* Another day of ample moisture and instability is expected to lead 
  to the development of scattered to numerous thunderstorms, many of 
  which will be slow moving. These strong and slow-moving 
  thunderstorms will elevate the threat for flash flooding across 
  parts of southwestern and south central New Mexico through this 
  evening. Torrential rainfall in excess of 2 inches will be 
  possible with the strongest storms.

The greatest threat for flash flooding will be over wildfire burn 
scars and areas that have recently received heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Shoemake
2 follow-up statements
150 
WGUS65 KABQ 121751
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
1151 AM MDT Mon Jul 12 2021

NMZ208-209-220-241-130600-
/O.CON.KABQ.FF.A.0007.210712T1800Z-210713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-San Agustin Plains and Adjacent Lowlands-
1151 AM MDT Mon Jul 12 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of central and west central New Mexico, including the 
  following areas, in central New Mexico, Lower Rio Grande Valley 
  and San Agustin Plains and Adjacent Lowlands. In west central New 
  Mexico, San Francisco River Valley and Southwest Mountains.

* Through this evening.

* Abundant moisture and instability will lead to another round of 
  scattered to numerous thunderstorms today, many of which will be 
  slow moving. These strong and slow-moving thunderstorms will 
  elevate the threat for flash flooding across parts of southwestern 
  and south central New Mexico through this evening. Torrential 
  rainfall in excess of 2 inches will be possible with the strongest 
  storms.

The greatest threat for flash flooding will be over wildfire burn 
scars and areas that have recently received heavy rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Guyer
058 
WGUS65 KABQ 130223
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
823 PM MDT Mon Jul 12 2021

NMZ208-209-220-241-130330-
/O.CAN.KABQ.FF.A.0007.000000T0000Z-210713T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Lower Rio Grande
Valley-San Agustin Plains and Adjacent Lowlands-
823 PM MDT Mon Jul 12 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of central and west central New 
Mexico, including the following areas, in central New Mexico, Lower 
Rio Grande Valley and San Agustin Plains and Adjacent Lowlands. In 
west central New Mexico, San Francisco River Valley and Southwest 
Mountains. has been cancelled.

The Flash Flood Watch is cancelled. Showers and thunderstorms have 
diminished in areal coverage and intensity this evening. However, 
flows of water from upstream rain areas may still take time to reach 
your location. Turn around, don't drown.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 12, 3:30 AM MDT, 0 minutes earlier.

Area forecast discussion, Jul 12, 3:30 AM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
330 AM MDT Mon Jul 12 2021

.SYNOPSIS...
This week and upcoming weekend will continue to be quite active as
little change in the overall pattern is anticipated. There will be
subtle day to day changes depending on whether a weak short wave is
rotating around the upper high to our west. But there will be plenty
of convection each and every day through the forecast period. The
risk of flash flooding will be high, especially on recent burn scars.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH TUESDAY)...
Any weakening or positional shift with the upper high will be
minimal today with 500 mb heights continuing to exhibit about 2
standard deviations above climatology over southern NV and southern
CA. A bit of dry air aloft may wrap into northern NM today and the
high 50’s to 60’s surface dewpoints will lower several degrees in
most zones by this afternoon as diurnal mixing ensues. Still, most
sections of the forecast area will retain PWATs between about 0.7 to
1.1 inch. Mid level (600mb) theta-E prognoses indicate lower values
sagging into east central to southeastern NM this afternoon while
forecast soundings supplement this, revealing a subsidence inversion
at this level which may act to suppress convection there. In
addition, less overall moisture and instability in the San Juan
basin of northwestern NM may keep deep moist convection from
initiating and sustaining itself today. Elsewhere, a healthy crop of
storms is expected today with highest prospects in the southwestern
and northern mountains. The southwestern mountains received ample
rainfall last evening, and the Johnson and Vic’s Peak burn scars are
also highly vulnerable, so a Flash Flood Watch will be hoisted for
these and adjacent zones through midnight. Lastly, surface winds
will veer a bit more southerly today, but with north northeasterly
flow aloft there will still be 25 to 30 kt of effective bulk shear,
and a few strong to perhaps severe cells cannot be ruled out between
the southwestern and the northern peaks of the state today.
Convection should wind down toward midnight.

Into Tuesday, the high begins to show signs of weakening over
southern CA and a shortwave trough should work its way over the Four
Corners. Through the afternoon Tuesday the southwestern mountains to
the northern mountains will once again outline the main axis of
storm initiation with better prospects for storms to sustain
themselves into adjacent lower valleys, including rain-depleted San
Juan county. Locally heavy rain will be a threat Tuesday with storm
motions turning slower and more erratic. A couple degrees of cooling
can also be expected in western zones.

LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...
The upper high centered over southern CA late Tuesday will briefly
get nudged west over The coastal pacific Thursday as a short wave
trough passes to our northeast Wednesday into Thursday. This is when
we could see an increase in storm coverage as the associated back
door front impacts NM as well. But the high will move east again
Friday with the ridge axis moving over NM this weekend. There may be
a small drop in thunderstorms this weekend, but not worth writing
home about. The upper high will strengthen some early next week as it
parks over northern CO/southern WY. But the lower level moisture
will refuse to leave, keeping NM active with daily rounds of showers
and storms late next week through the weekend.

&&

.FIRE WEATHER...
An active week of thunderstorms is expected as ebbs and flows of
monsoon moisture continue to circulate through NM. After one more
day of low, sub 15 percent RH and hot temperatures in northwestern
NM, deeper moisture should finally begin to expand into this area
through mid week with cooler temperatures, increased humidity and a
chance for wetting rainfall. Storm chances will tend to be lowest in
the far eastern plains, but isolated cells may still periodically
develop in this area through the week. Storm motions will be quite
variable with sluggish movements on Tuesday before increasing again
for the remainder of the week. Many storms will be capable of
locally heavy rainfall, and/or flash flooding, especially over burn
scars or during periods of slow-moving storms. Probabilities for new
lightning ignitions would tend to remain highest in northwestern
zones where fuels have been baking and curing for the past few
weeks, but mid week storms should hopefully provide some relief.

&&

.AVIATION...
06Z TAF CYCLE
The aviation concerns will now shift to low cloud development and
expansion, mostly across the eastern half of the state, and
specifically along the east slopes of the central mountain chain
where MVFR to IFR ceilings are expected. Some low clouds may sneak
into north central areas of the state as well, including near KSAF.
Low clouds and any fog will slowly burn off and erode through the
late morning Monday with another round of scattered to numerous
thunderstorms expected to redevelop by the afternoon. Storms will
favor the southwestern and northern mountains of New Mexico and many
lower elevation areas in between, posing risks of heavy downpours,
hail, and gusty downburst winds. Storms will once again come to an
end by midnight in most areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  98  66  95  62 /  10  10  20  60
Dulce...........................  90  53  89  51 /  40  20  50  80
Cuba............................  86  56  86  57 /  30  30  40  80
Gallup..........................  95  57  91  58 /  20  20  40  70
El Morro........................  87  54  84  54 /  30  40  60  80
Grants..........................  89  56  87  57 /  30  40  50  80
Quemado.........................  88  56  84  58 /  50  50  70  80
Magdalena.......................  84  61  81  63 /  30  50  40  50
Datil...........................  85  55  81  58 /  50  60  60  70
Reserve.........................  92  55  89  58 /  60  60  70  70
Glenwood........................  92  61  89  67 /  60  50  60  60
Chama...........................  81  49  81  49 /  50  30  70  80
Los Alamos......................  82  59  82  59 /  50  40  50  70
Pecos...........................  81  56  82  58 /  60  40  40  50
Cerro/Questa....................  81  50  82  45 /  60  30  60  60
Red River.......................  71  43  72  45 /  60  30  70  50
Angel Fire......................  74  38  75  46 /  60  30  60  50
Taos............................  85  51  86  53 /  60  30  60  50
Mora............................  77  51  78  52 /  60  30  50  50
Espanola........................  88  60  89  62 /  50  40  40  60
Santa Fe........................  84  60  85  61 /  50  40  40  60
Santa Fe Airport................  88  58  88  60 /  50  40  40  60
Albuquerque Foothills...........  89  65  88  67 /  30  40  30  60
Albuquerque Heights.............  91  68  90  67 /  20  40  20  50
Albuquerque Valley..............  93  63  92  67 /  20  40  20  50
Albuquerque West Mesa...........  91  67  90  67 /  20  40  20  60
Belen...........................  92  66  91  66 /  20  40  20  50
Bernalillo......................  92  64  91  66 /  30  40  30  60
Bosque Farms....................  92  64  91  66 /  20  40  20  50
Corrales........................  93  65  92  66 /  30  40  30  60
Los Lunas.......................  92  64  91  66 /  20  40  20  50
Placitas........................  90  63  89  64 /  40  40  30  60
Rio Rancho......................  91  66  91  66 /  20  40  20  60
Socorro.........................  91  66  90  67 /  20  40  20  40
Sandia Park/Cedar Crest.........  84  60  84  61 /  40  50  40  60
Tijeras.........................  87  62  87  61 /  40  50  30  60
Edgewood........................  86  58  86  59 /  40  40  30  50
Moriarty/Estancia...............  87  56  87  59 /  40  40  30  50
Clines Corners..................  81  56  82  57 /  40  40  30  40
Mountainair.....................  84  58  83  58 /  30  40  30  40
Gran Quivira....................  83  58  82  59 /  30  40  20  30
Carrizozo.......................  86  63  85  64 /  20  30  20  20
Ruidoso.........................  80  55  79  55 /  30  20  30  20
Capulin.........................  84  55  85  55 /  30  20  30  20
Raton...........................  86  54  88  56 /  40  20  30  30
Springer........................  87  55  89  58 /  50  20  30  30
Las Vegas.......................  79  53  81  56 /  50  30  30  40
Clayton.........................  88  63  91  65 /  20  20   5  10
Roy.............................  83  59  85  62 /  40  20  20  20
Conchas.........................  89  65  91  66 /  30  20  10  20
Santa Rosa......................  86  63  87  64 /  30  30  10  20
Tucumcari.......................  91  68  93  68 /  20  20   0  10
Clovis..........................  87  65  88  65 /  10  10   0  10
Portales........................  87  66  88  66 /  10  10   0  10
Fort Sumner.....................  88  67  89  66 /  10  20   5  10
Roswell.........................  89  69  90  67 /   5  10   0  10
Picacho.........................  82  63  84  61 /  20  20  10  10
Elk.............................  79  58  80  57 /  20  10  20  10

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  98  66  95  62 /  10  20  30  60
Dulce...........................  90  53  89  51 /  40  40  60  80
Cuba............................  86  56  86  57 /  40  50  50  80
Gallup..........................  95  57  91  58 /  20  30  60  70
El Morro........................  87  54  84  54 /  40  40  60  80
Grants..........................  89  56  87  57 /  40  50  60  80
Quemado.........................  88  56  84  58 /  60  60  70  80
Magdalena.......................  84  61  81  63 /  40  50  50  50
Datil...........................  85  55  81  58 /  50  60  70  70
Reserve.........................  92  55  89  58 /  60  70  70  70
Glenwood........................  92  61  89  67 /  60  70  60  60
Chama...........................  81  49  81  49 /  40  50  70  80
Los Alamos......................  82  59  82  59 /  50  50  50  70
Pecos...........................  81  56  82  58 /  60  50  50  50
Cerro/Questa....................  81  50  82  45 /  50  30  70  60
Red River.......................  71  43  72  45 /  50  30  70  50
Angel Fire......................  74  38  75  46 /  60  30  60  50
Taos............................  85  51  86  53 /  50  30  60  50
Mora............................  77  51  78  52 /  60  40  50  50
Espanola........................  88  60  89  62 /  40  40  50  60
Santa Fe........................  84  60  85  61 /  50  50  50  60
Santa Fe Airport................  88  58  88  60 /  40  60  50  60
Albuquerque Foothills...........  89  65  88  67 /  30  50  40  60
Albuquerque Heights.............  91  68  90  67 /  20  50  30  50
Albuquerque Valley..............  93  63  92  67 /  20  50  30  50
Albuquerque West Mesa...........  91  67  90  67 /  20  50  30  60
Belen...........................  92  66  91  66 /  20  50  30  50
Bernalillo......................  92  64  91  66 /  30  50  30  60
Bosque Farms....................  92  64  91  66 /  20  50  30  50
Corrales........................  93  65  92  66 /  30  50  30  60
Los Lunas.......................  92  64  91  66 /  20  50  30  50
Placitas........................  90  63  89  64 /  30  50  40  60
Rio Rancho......................  91  66  91  66 /  20  50  30  60
Socorro.........................  91  66  90  67 /  20  50  30  40
Sandia Park/Cedar Crest.........  84  60  84  61 /  40  50  40  60
Tijeras.........................  87  62  87  61 /  40  60  40  60
Edgewood........................  86  58  86  59 /  40  50  40  50
Moriarty/Estancia...............  87  56  87  59 /  50  50  40  50
Clines Corners..................  81  56  82  57 /  50  50  40  40
Mountainair.....................  84  58  83  58 /  30  60  40  40
Gran Quivira....................  83  58  82  59 /  30  60  40  30
Carrizozo.......................  86  63  85  64 /  30  50  30  20
Ruidoso.........................  80  55  79  55 /  30  30  40  20
Capulin.........................  84  55  85  55 /  40  30  30  20
Raton...........................  86  54  88  56 /  40  30  40  30
Springer........................  87  55  89  58 /  50  30  40  30
Las Vegas.......................  79  53  81  56 /  60  40  40  40
Clayton.........................  88  63  91  65 /  20  20  10  10
Roy.............................  83  59  85  62 /  50  40  20  20
Conchas.........................  89  65  91  66 /  30  40  10  20
Santa Rosa......................  86  63  87  64 /  30  40  20  20
Tucumcari.......................  91  68  93  68 /  10  30   5  10
Clovis..........................  87  65  88  65 /  10  20   0  10
Portales........................  87  66  88  66 /  10  10   0  10
Fort Sumner.....................  88  67  89  66 /  10  20   0  10
Roswell.........................  89  69  90  67 /  10  10   0  10
Picacho.........................  82  63  84  61 /  10  20  20  10
Elk.............................  79  58  80  57 /  30  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from noon MDT today through this evening for the
following zones... NMZ208-209-220-241.

&&

In the hours before

Local storm report, Jul 12, 12:44 AM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1244 AM MDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     HAIL             2 SSW PHILMONT SCOUT RA 36.46N 104.95W
07/11/2021  M1.70 INCH       COLFAX             NM   TRAINED SPOTTER

            HAIL LASTED 15 MINUTES

&&

EVENT NUMBER ABQ202102450

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:01 PM MDTSpecial Weather StatementABQ29 min
Jul 11, 6:09 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 11, 6:14 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 6:19 PM MDTSpecial Weather StatementABQCibola26 min
Jul 11, 6:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union45 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 11, 6:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance40 min
Jul 11, 7:06 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 11, 7:12 PM MDTSpecial Weather StatementABQSocorro33 min
Jul 11, 7:15 PM MDTSpecial Weather StatementABQHarding30 min
Jul 11, 7:29 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 7:39 PM MDTSevere Thunderstorm WarningABQSocorro36 min
Jul 11, 7:46 PM MDTSpecial Weather StatementABQMora29 min
Jul 11, 7:55 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel52 min
Jul 11, 8:19 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 11, 8:21 PM MDTSpecial Weather StatementABQ24 min
Jul 11, 8:43 PM MDTFlash Flood WarningABQCatron3 hr
Jul 11, 9:21 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 10:20 PM MDTSevere Thunderstorm WarningABQColfax, Mora40 min
Jul 11, 10:59 PM MDTSevere Thunderstorm WarningABQColfax, Mora45 min
Jul 12, 1:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jul 12, 1:56 PM MDTSevere Thunderstorm WarningABQRio Arriba23 min
Jul 12, 2:10 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Jul 12, 2:18 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 12, 2:23 PM MDTSpecial Weather StatementABQTaos37 min
Jul 12, 2:34 PM MDTSpecial Weather StatementABQMcKinley26 min
Jul 12, 2:54 PM MDTSpecial Weather StatementABQColfax36 min
Jul 12, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 12, 3:38 PM MDTSpecial Weather StatementABQ37 min
Jul 12, 4:02 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 12, 4:08 PM MDTSevere Thunderstorm WarningABQSandoval21 min
Jul 12, 4:25 PM MDTAreal Flood AdvisoryABQMora, Taos3 hr
Jul 12, 4:27 PM MDTSpecial Weather StatementABQ33 min
Jul 12, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 12, 4:38 PM MDTSpecial Weather StatementABQUnion37 min
Jul 12, 4:45 PM MDTFlash Flood WarningABQMora3 hr
Jul 12, 4:45 PM MDTSpecial Weather StatementABQSan Juan30 min
Jul 12, 4:56 PM MDTSpecial Weather StatementABQUnion34 min
Jul 12, 5:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 12, 5:04 PM MDTSpecial Weather StatementABQMora26 min
Jul 12, 5:11 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 12, 5:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 12, 5:16 PM MDTSevere Thunderstorm WarningABQUnion25 min
Jul 12, 5:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:26 PM MDTSpecial Weather StatementABQMora34 min
Jul 12, 5:28 PM MDTSpecial Weather StatementABQColfax32 min
Jul 12, 5:32 PM MDTSevere Thunderstorm WarningABQColfax, Union28 min
Jul 12, 5:38 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 12, 5:40 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:56 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:58 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.